# SDR CA120411013

- Difficulty date: April 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 28,001 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Condition: Failed
- Location: Rt Engine
- Part time: 12,530 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB, THE FLIGHT CREW CALLED MAINTENANCE ADVISING OF A NON RESETTABLE BLEED TRIP ON THE NR 2 ENGINE.  THE CREW PERFORMED AN AIR TURNBACK WHERE MAINTENANCE FOUND THE HIGH STAGE VALVE AT FAULT, NOT FULLY CLOSING AND WAS REPLACED WITH NO FURTHER ISSUES.
